Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 1, Pages 1-37
http://dx.doi.org/10.1155/S016117128100001X

Moments of probability measures on a group

Mathematisches Institut der Universität, Auf der Morgenstelle 10, Tübingen D-7400, Germany

Received 28 October 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Herbert Heyer, “Moments of probability measures on a group,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 1, pp. 1-37, 1981. https://doi.org/10.1155/S016117128100001X.